Volume 33, Issue 2
Some New Inequalities for Wavelet Frames on Local Fields

F. A. Shah ,  O. Ahmad and N. A. Sheikh

10.4208/ata.2017.v33.n2.4

Anal. Theory Appl., 33 (2017), pp. 134-148

Preview Full PDF BiBTex 184 590
  • Abstract

Wavelet frames have gained considerable popularity during the past decade, primarily due to their substantiated applications in diverse and widespread fields of science and engineering. Finding general and verifiable conditions which imply that the wavelet systems are wavelet frames is among the core problems in time-frequency analysis. In this article, we establish some new inequalities for wavelet frames on local fields of positive characteristic by means of the Fourier transform. As an application, an improved version of the Li-Jiang inequality for wavelet frames on local fields is obtained.

  • History

Published online: 2017-05

  • Cited by